MAUDE Adverse Event Report: Stryker Endoscopy-San Jose FG SAFELIGHT FIBER OPTIC CABLE WITH ADVANCED IMAGING MODALITY 5 MM; confocal optical imaging

Stryker Endoscopy-San Jose FG SAFELIGHT FIBER OPTIC CABLE WITH ADVANCED IMAGING MODALITY 5 MM; confocal optical imaging
Catalog Number 0233050400
Medical Device Problem Codes Overheating of Device (1437); Electrical Shorting (2926)
Health Effect - Clinical Codes Burn(s) (1757); Superficial (First Degree) Burn (2685)
Date of Event 04/24/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacturer date is not known at this time.However, should it become available it will be provided in future reports.
 
Event or Problem Description
It was reported that light cable did not turn off when adapter/scope was removed causing a burn on the patient.First degree burn to patient.

Brand Name
FG SAFELIGHT FIBER OPTIC CABLE WITH ADVANCED IMAGING MODALITY 5 MM
Common Device Name
confocal optical imaging
Manufacturer (Section D)
Stryker Endoscopy-San Jose
5900 optical court
san jose CA 95138
Manufacturer (Section G)
Stryker Endoscopy-San Jose
5900 optical court
san jose CA 95138
Manufacturer Contact
arsalan rizvi
5900 optical court
san jose, CA 95138
+1(408)754-2000
MDR Report Key25248513
Report Number0002936485-2026-00322
Device Sequence Number9597383
Product Code OWN
UDI-Device Identifier07613327462777
UDI-Public(01)07613327462777
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K192292
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number0233050400
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer04/30/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/24/2026
Supplement Date Received by Manufacturer07/13/2026
08/20/2026
Initial Report FDA Received Date05/21/2026
Supplement Report FDA Received Date07/29/2026
09/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown